# SDR AALA2019060319014

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 14,821 hours, 5,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 AND L4 DOOR NEEDED SERVICING. MAINTENANCE SERVICED R4 AND L4.  DOOR ASSIST TO PROPER PRESSURE PER AMM 52-12-01.
